# SDR SWAA2021112344449

- Difficulty date: November 17, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 66,257 hours, 38,933 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY BATTERY LH SIDE ON ENTRY LIGHT PANEL AT FWD GALLEY AREA ; 2021-461136 / [01] REPLACED FWD LH EMERGENCY LIGHT POWER SUPPLY BATTERY PACK I.A.W B737-700 AMM 33-51-06-960-805. TEST IS OK.; [02] REPLACED FWD LH EMERGENCY LIGHT POWER SUPPLY BATTERY PACK I.A.W B737-700 AMM 33-51-06-960-805. TEST IS OK. SEE INDIVIDUAL SIGNOFFS BELOW.; [03] REPLACED FWD LH EMERGENCY LIGHT POWER SUPPLY BATTERY PACK I.A.W B737-700 AMM 33-51-06-960-805. TEST IS OK. SEE INDIVIDUAL SIGNOFFS BELOW.
